Vitamin d and Bell's palsy - from FDA reports
There is no Bell's palsy reported by people who take Vitamin d yet. This review analyzes which people have Bell's palsy with Vitamin d. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 24, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Bell's palsy when taking Vitamin d?
- Check symptoms - is bell's palsy caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsBell's palsy and drugs with ingredients of ergocalciferol.
Expand the study to include reports from both FDA and eHealthMeBell's palsy and Vitamin d from FDA and eHealthMe reports
Vitamin d has active ingredients of ergocalciferol. It is often used in rickets. (latest outcomes from Vitamin d 68,413 users)
Bell's palsy (facial paralysis) has been reported by people with high blood pressure, rheumatoid arthritis, multiple sclerosis, depression, hepatitis c (latest reports from 5,611 Bell's palsy patients).
Browse all side effects of Vitamin da b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Bell's palsyBell's palsy
Could your condition cause Bell's palsyBell's palsy
What would happen?
Questions to the study
I have been on brand name Cymbalta for one year effective April 2017. My insurance made me switch to generic in April and on May 21 I began having facial numbness and tingling. Took Valtrex in case it was shingles. Returned June 10 into full blown Bells palsy with tics, but affecting both ...
I see I may be the first to post anything on your sight. I hope you're successful with this because I would like very much to learn more about hogberry. A gentleman named Gary Scott writes articles about healthy things and he mentioned hogberry tea for getting rid of fat cells. I can't find ...
I have had Bells Palsy for over 9 months. My recovery so far is at about 75%. About 2 weeks ago I got pink eye in both of my eyes, antibiotic drop are doing nothing. My non palsy eye is almost back to normal & had very little swelling. However, my left eye (bells palsy side) is almost swollen ...
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
User reviews to the study
Hello everyone 😷! New Mexico Norm here . Found this site while on one of my internet explorations. Often thought I needed a way to vent, ask questions (other than a physician) and feel as though there may be a way to get some comfort from others experiences and maybe vice versa. We'll ...
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
I'm new to the group. I've been taking Serroquel for years and I've developed facial palsy my doctor is finally weaning me off of it and I'm hoping I'm wondering whether this facial paralysis will disappear gradually or if it's permanent. I'd like to hear comments from others experiencing the ...